MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 7.3 CANNULATED SCREW FULLY THREADED/110MM; SCREW,FIXATION,BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 7.3 CANNULATED SCREW FULLY THREADED/110MM; SCREW,FIXATION,BONE
Model Number 209.710
Medical Device Problem Codes Defective Device (2588); Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/18/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2021 after a procedure, the surgeon claimed the 7.3 cannulated screw passed through a washer after noticing inconsistent height of the screw heads.The issue was found after viewing an x-ray from an unknown date.The devices were not removed.There is no further information available.Concomitant device reported: 13.0mm washer (part# unknown; lot# unknown; quantity:1).This report is for one (1) 7.3 cannulated screw fully threaded/110mm.This is report 1 of 1 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H3, h4, h6- device history manufacturing location: monument, manufacturing date: 15-jan-2021, part number: 209.710, 7.3mm cannulated screw fully threaded/110mm, lot number: 85p2073 (non-sterile).Packaging bom was reviewed and determined to be conforming with no deviations to normal packaging identified.This lot met all dimensional, visual and packaging criteria at the time of release with no issues documented during the manufacture that would contribute to this complaint condition.This lot met all dimensional, visual and packaging criteria at the time of release with no issues documented during the manufacture that would contribute to this complaint condition.Conclusion the complaint condition is not confirmed during photo/video investigation.Since neither the screw or the washer, the screw was claimed to have went through, or pictures of them were returned for evaluation, the complaint cannot be confirmed.The items were left implanted in the patient and therefore the cause is undetermined.During the investigation, no product design issues or discrepancies were observed.No manufacturing issues were noted during investigation.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.Therefore, it has been determined that no corrective and/or preventive action is proposed.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
7.3 CANNULATED SCREW FULLY THREADED/110MM
Common Device Name
SCREW,FIXATION,BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key11685353
Report Number2939274-2021-01916
Device Sequence Number14207015
Product Code HWC
UDI-Device Identifier10886982150899
UDI-Public10886982150899
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K161616
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/22/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number209.710
Device Catalogue Number209.710
Device Lot Number85P2073
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/22/2021
Supplement Date Received by Manufacturer05/12/2021
Initial Report FDA Received Date04/19/2021
Supplement Report FDA Received Date05/12/2021
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK - WASHERS; UNK - WASHERS